MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION CHARGER; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939206070670
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there is a hole in the balloon occurred.The patient underwent percutaneous balloon dilation of an artificial arteriovenous fistula in the left forearm, along with thrombolysis of the upper limb vein, performed under local anesthesia.A 7.0 x60, 75cm charger balloon catheter was selected for use.During the procedure, the balloon ruptured, and imaging revealed abnormalities.Upon removal from the patient and flushing with heparinized saline, a visible defect was identified on the balloon.The procedure was completed with another of the same device.There were no patient complaications reported.
 
Additional Manufacturer Narrative
D2b: product code - lit g4: pma/510(k) # field on 3500a form - k112701, k141521.
 
Additional Manufacturer Narrative
D2b: product code - lit.G4: pma/510(k) # field on 3500a form - k112701, k141521.Device evaluated by mfr: the device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A balloon longitudinal tear was identified beginning approximately 20mm distal of the proximal markerband and extending distally across the balloon material to the distal balloon sleeve.The rated burst pressure for this device is 18 atmospheres.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual and tactile examination found no damage to the tip of the device.A visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged in the correct position on the device.No other issues were identified with the device.
 
Event or Problem Description

Brand Name
CHARGER
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20901274
Report Number2124215-2024-77839
Device Sequence Number12024824
Product Code FGE
UDI-Device Identifier08714729804543
UDI-Public08714729804543
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2026
Device Model NumberH74939206070670
Device Catalogue NumberH74939206070670
Device Lot Number0030888608
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale